# SDR DHL2007786522

- Difficulty date: March 15, 2007
- Submitted: March 31, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IN "C" CHECK AT FLIGHTSTAR A/C SERVICES, REF. ASTAR NR 080502.  LT WING IB MID FLAP LOWER TE CHORD WBL100-134 HAS 5 CRACKS ON 3 CUTOUTS.  REMOVED LT IB MID FLAP LOWER ACCESS PANEL FOR ACCESS IAW B727 SRM 51-30-2.  FABRICATED REPAIR, MATERIAL USED ANGLE EXTRUSION PO NR 7157132 PN BAC1503-100046 7075T6 DIM 78" BY 2 1/4" AND 2 SPLICES MATERIAL USED EXTRUSION PO NR 7157132 PN BAC1503-100046 7075T6 DIM 8 3/4"BY 2 1/4" AND 7 3/4" BY 2 1/4" IAW B727 SRM 51-40-3 FIG 1 AND 57-50-2 FIG 5.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED ANGLE EXTRUSION AT LT IB MID FLAP IAW B727 SRM 51-30-2.  CLOSED ACCESS PANEL LT IB MID FLAP IAW B727 SRM 51-30-2.
